Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 30, Number 135

All articles in this issue are freely accessible.

An averaging method for the stiff highly oscillatory problem
W. L. Miranker and G. Wahba.
Math. Comp. 30 (1976), 383-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423817
Projection methods with different trial and test spaces
M. S. Mock.
Math. Comp. 30 (1976), 400-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423840
Some new high-order multistep formulae for solving stiff equations
G. K. Gupta.
Math. Comp. 30 (1976), 417-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423812
On the numerical solution of Helmholtz’s equation by the capacitance matrix method
Wlodzimierz Proskurowski and Olof Widlund.
Math. Comp. 30 (1976), 433-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0421102
Accelerating convergence of eigenfunction expansions
J. K. Shaw, L. W. Johnson and R. D. Riess.
Math. Comp. 30 (1976), 469-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418404
A class of accelerated conjugate direction methods for linearly constrained minimization problems
Michael J. Best and Klaus Ritter.
Math. Comp. 30 (1976), 478-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431675
The $T_{+m}$ translformation
Roland F. Streit.
Math. Comp. 30 (1976), 505-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0421028
The convergence of the Ben-Israel iteration for nonlinear least squares problems
Paul T. Boggs.
Math. Comp. 30 (1976), 512-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0416018
On the global convergence of Broyden’s method
J. J. Moré and J. A. Trangenstein.
Math. Comp. 30 (1976), 523-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418451
Complex roots of $sin$ $z=az,$ $cos$ $z=az,$ and $cosh$ $z=az$
Henry E. Fettis.
Math. Comp. 30 (1976), 541-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418401
On Cartesian products of good lattices
S. K. Zaremba.
Math. Comp. 30 (1976), 546-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423770
Extensions of the Mehler-Weisner and other results for the Hermite function
M. E. Cohen.
Math. Comp. 30 (1976), 553-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419894
Computation of $𝜋$ using arithmetic-geometric mean
Eugene Salamin.
Math. Comp. 30 (1976), 565-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404124
On the distribution of pseudo-random numbers generated by the linear congruential method. III
Harald Niederreiter.
Math. Comp. 30 (1976), 571-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457392
On an algorithm of Billevich for finding units in algebraic fields
Ray Steiner and Ronald Rudman.
Math. Comp. 30 (1976), 598-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404204
Class groups of quadratic fields
Duncan A. Buell.
Math. Comp. 30 (1976), 610-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404205
The largest degrees of irreducible characters of the symmetric group
John McKay.
Math. Comp. 30 (1976), 624-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404414
Groups of square-free order, an algorithm
J. Alonso.
Math. Comp. 30 (1976), 632-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0506898
A note on diophantine equation $Y^{2}+k=X^{5}$
Josef Blass.
Math. Comp. 30 (1976), 638-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401638
On asymptotic properties of aliquot sequences
P. Erdős.
Math. Comp. 30 (1976), 641-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404115
Triples of sixth powers with equal sums
Simcha Brudno.
Math. Comp. 30 (1976), 646-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406923
Generalizations of a classical theorem in number theory
Richard H. Hudson.
Math. Comp. 30 (1976), 649-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404112
Properties of the sequences $3⋅2^{n}+1$
Solomon W. Golomb.
Math. Comp. 30 (1976), 657-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404129
Reviews and Descriptions of Tables and Books
Math. Comp. 30 (1976), 664-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Higher transcendental functions, Vol. II (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Neville I. Robinson.
Math. Comp. 30 (1976), 675-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0393591
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Paul Ninin.
Math. Comp. 30 (1976), 675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395146
Table Errata
Math. Comp. 30 (1976), 675-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “A table of a function used in radio -propagation theory” (Proc. Inst. Elec. Eng. C. 102 (1955), 134–137)by F. Horner
Søren Christiansen.
Math. Comp. 30 (1976), 676-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395144
Table errata: Confluent hypergeometric functions (Cambridge Univ. Press, New York, 1960) by L. J. Slater; Formulas and theorems for the special functions of mathematical physics (Springer-Verlag, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni
Mark D. Semon and John R. Taylor.
Math. Comp. 30 (1976), 677-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402139
Table errata: “Ueber die Besselschen Funktionen $J_{0}(x)$ und $J_{1}(x)$” (Programmabhandlung No. 284, Oberrealschule Kiel, Kiel, 1890) by E. Meissel
Ralph Heller.
Math. Comp. 30 (1976), 677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395145
Corrigenda
Math. Comp. 30 (1976), 679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “The distribution of ideal class numbers of real quadratic fields” (Math. Comp. 29 (1975), no. 132, 1129–1134)
M. D. Hendy.
Math. Comp. 30 (1976), 679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409403
Statement of priority: “Iteration methods for finding all zeros of a polynomial simultaneously” (Math. Comp. 27 (1973), 339–344) by Oliver Aberth
Walter Gautschi.
Math. Comp. 30 (1976), 680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395205
Statement of Priority
Math. Comp. 30 (1976), 680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions